Minnesota, 2008High Wind in Minnesota, June 11, 2008
June 11, 2008 · NWS FGF · 13 events in 13 counties and zones
High winds developed across portions of west central Minnesota Wednesday (11th) morning. The winds were thought to be the result of a wake low.
Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $750,000
- Crop damage
- $400,000
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
High winds developed across portions of west central Minnesota Wednesday (11th) morning. The winds were thought to be the result of a wake low.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Jun 11, 8:34 AM CST, 26 minutes earlier.
Area forecast discussion, Jun 11, 8:34 AM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
934 AM CDT WED JUN 11 2008
.DISCUSSION...
WE ARE GETTING DAMAGING WIND MOVING EAST OF THE VALLEY INTO WILKIN
COUTNY. WITH PROGRESSION OF CONVECTION EAST AND DRYING...WILL
BRING THE HIGH WIND WARNING TO THE EAST INTO MN. IT SEEMS WE HAVE
SOME SORT OF A WAKE LOW WITH THE DYING CONVECTION HELPING TO MIX
60KT FROM NEAR 850 MB.
.AVIATION... VERY TRICKY FCST TODAY REGARDING HOW FAST MVFR CIGS
ADVANCE NORTHEAST ACROSS THE AREA. FEEL LIKE IT WILL TAKE TIL 16Z-
18Z FOR GFK-TVF-BJI AREAS AS THESE AREAS UNDER THE INFLUENCE OF
DRY EASTERLY FLOW THE LONGEST. SOME CHANCE OF IFR CIGS THIS
EVENING BEFORE FRONT SWINGS THRU AND WINDS TURN SOUTHWEST AND DRY
SLOT MOVES IN. LOOKS WET MOST OF THE DAY WITH GUSTY EAST WINDS TO
25-30 KTS MOST OF THE DAY.
&&
.PREV DISCUSSION... /ISSUED 850 AM CDT WED JUN 11 2008/
DISCUSSION...
WE ISSUED A HIGH WIND WARNING THROUGH NOON FOR GRAND FORKS COUNTY
SOUTH THROUGH RICHLAND COUNTY AND POINTS WEST THROUGH 18Z. WINDS
ARE STRONG ON THE BACKSIDE OF DYING CONVECTION...HELPING TO MIX
50-60KT TO THE SFC. GETTING REPORTS OF DOWNED TREES IN BARNES
COUNTY AT 830 AM...AND THIS ACTIVITY SHOULD MOVE NORTH AND EAST
PER RADAR VELOCITY/REFLECTIVITY TRENDS. WE WILL NEED TO MONITOR AREAS TO
THE EAST ONCE BACKSIDE OF SHOWERS MOVES FURTHER EAST TODAY. WE
MAY NEED A WIND ADVISORY FOR COUNTIES TO THE EAST. WE WILL CONTINUE
TO MONITOR. NPW HAS BEEN SENT WITH GRIDS/TEXT PRODUCTS TO FOLLOW.
PREV DISCUSSION... /ISSUED 326 AM CDT WED JUN 11 2008/
SHORT TERM...
FCST CHALLENGE IS TSTM POTENTIAL AND RAINFALL AMOUNTS TODAY.
DYNAMIC SITUATION EARLY THIS MORNING AS 50-60 KT 850 MB JET PLOWS
NORTH INTO ERN SD THEN TURNS NORTHWEST INTO SCNTRL ND. EARLIER MCS
WHICH FORMED IN NW SD MOVING ENE THRU SCNTRL INTO SE ND ATTM WITH
MARGINAL SVR STORMS ALONG SD/ND BORDER ON SOUTH EDGE OF STRATIFORM
RAIN SHIELD ALONG INTERSTATE 94 FROM BISMARCK TO FARGO. RECENT 41
MPH GUST AT ELLENDALE AT 215 AM AND JAMESTOWN NORTH IN THE
STRATIFORM RAIN PICKING UP NEARLY ONE INCH OF RAIN IN THE PAST SIX
HOURS.
BUT NOW SEEING NEW ELEVATED CELLS FORMING FROM ABERDEEN SOUTHWARD
INTO SCNTRL SD AND THIS AREA IS PROGGED BY SPC AND HIT ON BY NEW
06Z NAM AS TAKING OVER AND BECOMING THE DOMINATE TSTM/MCS AREA
LATE TONIGHT INTO WEDNESDAY AS IT MOVES INTO SRN MN. ND PCPN ARE
WILL CONTINUE TO MOVE NORTHEAST BUT IT WILL RUN INTO DRIER AIR SO
IT WILL LIKELY WEAKEN A BIT THIS MORNING BUT STILL GOT 50+KTS AT
850 MB PLOWING INTO ERN ND THIS MORNING WITH PLENTIFUL 850 MB
MOISTURE. SO LIKELY SEE STRATIFORM RAIN AREA MOVE THRU MOST OF ERN
ND THIS MORNING INTO MIDDAY AND THEN INTO NW MN MIDDAY-AFTN.
QUESTION LATER THIS AFTN/EVE IS ANY SEVERE TSTM THREAT. SFC LOW IN
SCNTRL SD WILL MOVE NORTHEAST INTO NE SD AND CNTRL MN THIS EVE.
SOME MODELS WANT TO DRAG SFC LOW A BIT FARTHER NORTH AND WEST INTO
SE/ECNTRL ND AND SPREAD -1 TO -3C SHOWALTERS UP IN THE CNTRL RED
RIVER VALLEY AND WCNTRL/NW MN AT 00Z THU. SO THREAT FOR THUNDER
WOULD INCREASE LATE TODAY/THIS EVE IN SE ND/WCNTRL MN AND SOME SVR
CELLS MAY FORM. AREA IS IN SLIGHT RISK MAINLY FAR-PKD SOUTHWARD.
LIFT STRONGLY AIDED BY NOSE OF 100 KT 300 MB JET MAX PROGGED TO BE
OVER SE ND 00Z-03Z TIME PERIOD. AS FOR PCPN AMOUNTS...AGREE WITH
PREV SHIFT AND NO FLASH FLOOD WATCH REQUIRED BASED ON CURRENT
THINKING. RAINFALL AMOUNTS OF AN INCH OR TWO STILL VERY LIKELY BUT
OVER A 12-24 HOUR PD. THUS NET EFFECT WILL BE TO RAISE RIVERS A
BIT MORE AND PROLONG THE FLOOD CREST ALONG SOME RIVERS IN THE
SOUTHERN VALLEY.
AFTER THIS JET MAX MOVES THRU...DRY SLOT MOVES IN AND SUBSIDENCE
MOVES IN SQUASHING ANY PCPN AND WILL TAPPER OFF PCPN AFTER
MIDNIGHT INTO THURSDAY MORNING AS LIKELY AREA OF CLEARING MOVES IN
AS WINDS TURN SOUTHWEST. THEN ON THURSDAY...AS UPR LOW MOVES
TOWARD NW ND OR SE SASK...COOLER AIR ALOFT WILL MOVE EAST INTO ERN
ND/NW MN 18Z-00Z PD THU AFTN/EVE. THIS ALONG WITH SOME HEATING
EXPECTED IN DRY SLOT THURSDAY AND STILL SOME MOISTURE SHOULD AID
IN DEVELOPMENT OF SOME THUNDERSTORMS.
UPR LOW WILL MOVE JUST NORTH OF THE INTERNATIONAL BORDER FRIDAY
WITH FCST AREA ON SRN EDGE OF WRAPAROUND CLOUDS/SHOWERS AND GUSTY
WEST WINDS. TEMPS REMAIN ON THE COOL SIDE. ALL THIS COVERED WELL
BY PREV FCST SO LITTLE CHANGE NEEDED.
LONG TERM...
WILL MAINTAIN LOW POPS SATURDAY AS UPR LOW MOVES SLOWLY EAST-
NORTHEAST TOWARD NW ONTARIO. THREAT FOR SHOWERS MUCH LESS SATURDAY
THAN ON FRIDAY BUT STILL PRETTY COOL ALOFT WITH -18 TO -20C
POCKET AT 500 MB. SO SOME AFTN CU WITH SPOTTY AFTN SHOWERS PSBL.
00Z GFS HAS PRETTY STRONG SHORT WAVE MOVING THRU SUNDAY WITH MORE
PCPN BUT THIS IS STRONGER THAN PAST RUNS AND NOT GREATLY SUPPORTED
BY OTHER MODELS. PREV FCST HAD LOW POPS IN AND WILL LEAVE. COORD
WITH BIS AND ABR FOR SUN NIGHT INTO MONDAY TO REMOVE POPS/WX AS
HIGH MOVES IN.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...HIGH WIND WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR NDZ026>030-
038-039-049-052-053.
MN...HIGH WIND WARNING UNTIL 3 PM CDT THIS AFTERNOON FOR MNZ002-003-
022>024-027>032-040.
&&
DKHazardous weather outlook, Jun 11, 8:47 AM CST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
947 AM CDT WED JUN 11 2008
MNZ001-004>009-013>017-NDZ006>008-014>016-024-054-121500-
WEST POLK-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-TOWNER-CAVALIER-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH COUNTY-EDDY-WESTERN WALSH COUNTY-
947 AM CDT WED JUN 11 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.
.DAY ONE...TODAY AND TONIGHT
AROUND AN INCH OF RAIN ON AVERAGE WILL FALL THROUGH THIS
EVENING...A LITTLE LESS ALONG THE CANADIAN BORDER AND A BIT MORE
FARTHER SOUTH TOWARD FARGO. CLOUDS WILL KEEP IT COOL TODAY AND
PREVENT ANY SURFACE HEATING. THUS NO SEVERE WEATHER IS EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON THROUGH
SATURDAY MAINLY DURING THE HEATING OF THE DAY. NO SEVERE WEATHER
IS EXPECTED AND NO WIDESPREAD HEAVY RAINS ARE ANTICIPATED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
MNZ002-003-022>024-027>032-040-NDZ039-053-121500-
NORMAN-CLAY-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-
EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-
CASS-RICHLAND-
947 AM CDT WED JUN 11 2008
...HIGH WIND WARNING IN EFFECT UNTIL MID-AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.
.DAY ONE...TODAY AND TONIGHT
STRONG WINDS FROM 35 TO 45 MPH WITH GUSTS UP TO 60 MPH WILL
PERSIST THROUGH MID-AFTERNOON.
RAIN AND A FEW THUNDERSTORMS WILL OCCUR TODAY...WITH A SLIGHT RISK
OF A SEVERE THUNDERSTORM LATE THIS AFTERNOON AND EARLY EVENING.
HAIL AND HIGH WINDS WILL BE MAIN THREAT. BUT THE MAIN SEVERE
THREAT WILL LIKELY BE TO OUR SOUTH. STORM TOTAL RAIN FROM LAST
NIGHT THROUGH THIS EVENING OF 1 TO 2 INCHES LOOKS LIKELY WHICH
WILL CAUSE ADDITIONAL RISES ON AREA RIVERS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON THROUGH
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
NDZ026>030-038-049-052-121500-
NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-RANSOM-SARGENT-
947 AM CDT WED JUN 11 2008
...HIGH WIND WARNING IN EFFECT UNTIL 1 PM...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.
.DAY ONE...TODAY AND TONIGHT
STRONG WINDS FROM 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL PERSIST
THROUGH THE EARLY AFTERNOON HOURS.
AROUND AN INCH OF RAIN ON AVERAGE WILL FALL THROUGH THIS
EVENING...A LITTLE LESS ALONG THE CANADIAN BORDER AND A BIT MORE
FARTHER SOUTH TOWARD FARGO. CLOUDS WILL KEEP IT COOL TODAY AND
PREVENT ANY SURFACE HEATING. THUS NO SEVERE WEATHER IS EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON THROUGH
SATURDAY MAINLY DURING THE HEATING OF THE DAY. NO SEVERE WEATHER
IS EXPECTED AND NO WIDESPREAD HEAVY RAINS ARE ANTICIPATED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
TG/DR
In the hours before
Local storm report, Jun 11, 8:09 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
909 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM NON-TSTM WND DMG FORT RANSOM 46.52N 97.93W
06/11/2008 RANSOM ND TRAINED SPOTTER
HIGH WINDS HAVE PRODUCED POWER OUTAGES AT FT. RANSOM
STATE PARK.
&&
GGUSTLocal storm report, Jun 11, 8:22 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
922 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM NON-TSTM WND DMG 1 E TOWER CITY 46.93N 97.65W
06/11/2008 CASS ND TRAINED SPOTTER
HIGH WINDS OF 40 TO 50 MPH WERE BREAKING OFF LARGE 4-6
INCH BRANCHES FROM THE TREE TOPS.
&&
GGUSTLocal storm report, Jun 11, 8:32 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
932 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 AM NON-TSTM WND DMG FOXHOME 46.28N 96.31W
06/11/2008 WILKIN MN TRAINED SPOTTER
LARGE 8-10 INCH BRANCHES AND LIMBS BROKEN DOWN. 40 FOOT
BOX ELDER TREE BROKEN DOWN OR UPROOTED. ESTIMATED 60 MPH
WINDS.
&&
GGUSTLocal storm report, Jun 11, 8:47 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
947 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM HIGH SUST WINDS 2 NNW ROTHSAY 46.50N 96.30W
06/11/2008 M50 MPH WILKIN MN MESONET
SUSTAINED WINDS AT 50 MPH WITH GUSTS TO 57 MPH MEASURED
BY MNDOT SENSOR.
&&
GGUSTLocal storm report, Jun 11, 8:55 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
955 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 AM NON-TSTM WND DMG PAGE 47.16N 97.57W
06/11/2008 CASS ND TRAINED SPOTTER
ONE 18-24 INCH TREE LIMB BROKEN DOWN...ALONG WITH
NUMEROUS SMALLER TREE BRANCHES. WINDS HAVE BEEN
INCREASING DURING PAST HALF HOUR.
&&
GGUSTLocal storm report, Jun 11, 8:58 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
958 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM NON-TSTM WND DMG 10 N VALLEY CITY 47.07N 98.01W
06/11/2008 BARNES ND LAW ENFORCEMENT
BARN BLOWN DOWN.
&&
GGUSTHigh Wind, Wilkin
- When
- June 11, 9:00 AM CST to 11:00 AM CST
- Where
- Wilkin forecast zone
- Measured
- 43 kt (49 mph) measured sustained
- Property damage
- $100,000
- Crop damage
- $100,000
- Reported by
- Mesonet
- Coordinates
- 46.357, -96.468 (the zone’s center; the record gives no point)
A MNDOT RWIS site 2 miles west of Tenney measured sustained winds of 51 mph with gusts to 62 mph near U.S. Highway 75. Another MNDOT RWIS sensor 2 miles north-northwest of Rothsay measured 50 mph winds with gusts to 57 mph. Several trees were blown down in Foxhome.
High Wind, Clay
- When
- June 11, 9:00 AM CST to 11:00 AM CST
- Where
- Clay forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 46.892, -96.491 (the zone’s center; the record gives no point)
High Wind, Norman
- When
- June 11, 9:00 AM CST to 11:00 AM CST
- Where
- Norman forecast zone
- Measured
- 37 kt (43 mph) measured sustained
- Property damage
- $100,000
- Crop damage
- $50,000
- Reported by
- Mesonet
- Coordinates
- 47.327, -96.455 (the zone’s center; the record gives no point)
Sustained winds at 43 mph with gusts to 58 mph were measured at the MNDOT RWIS site near highway 200, three miles northeast of Hendrum.
High Wind, West Otter Tail
- When
- June 11, 9:00 AM CST to 11:00 AM CST
- Where
- West Otter Tail forecast zone
- Measured
- 39 kt (45 mph) estimated sustained
- Property damage
- $300,000
- Crop damage
- $100,000
- Reported by
- Law Enforcement
- Coordinates
- 46.409, -95.708 (the zone’s center; the record gives no point)
Two semi-trucks were blown over on Interstate 94 near mile marker 53, about 3 miles west-northwest of Fergus Falls.
High Wind, West Polk
- When
- June 11, 9:39 AM CST to 11:00 AM CST
- Where
- West Polk forecast zone
- Measured
- 36 kt (41 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 47.774, -96.402 (the zone’s center; the record gives no point)
A MNDOT RWIS sensor on U.S. Highway 2 four miles northwest of Fisher reported sustained winds of 42 mph with gusts to 55 mph.
High Wind, Grant
- When
- June 11, 10:00 AM CST to 12:00 PM CST
- Where
- Grant forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Property damage
- $50,000
- Crop damage
- $50,000
- Reported by
- Public
- Coordinates
- 45.934, -96.012 (the zone’s center; the record gives no point)
High Wind, East Otter Tail
- When
- June 11, 10:00 AM CST to 12:00 PM CST
- Where
- East Otter Tail forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 46.409, -95.708 (the zone’s center; the record gives no point)
High Wind, West Becker
- When
- June 11, 10:00 AM CST to 12:00 PM CST
- Where
- West Becker forecast zone
- Measured
- 39 kt (45 mph) estimated sustained
- Property damage
- $100,000
- Crop damage
- $50,000
- Reported by
- Mesonet
- Coordinates
- 46.935, -95.674 (the zone’s center; the record gives no point)
High Wind, East Becker
- When
- June 11, 10:00 AM CST to 12:00 PM CST
- Where
- East Becker forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 46.935, -95.674 (the zone’s center; the record gives no point)
High Wind, Wadena
- When
- June 11, 10:00 AM CST to 12:00 PM CST
- Where
- Wadena forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Property damage
- $100,000
- Crop damage
- $50,000
- Reported by
- Public
- Coordinates
- 46.586, -94.969 (the zone’s center; the record gives no point)
High Wind, Mahnomen
- When
- June 11, 10:00 AM CST to 12:00 PM CST
- Where
- Mahnomen forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 47.325, -95.809 (the zone’s center; the record gives no point)
High Wind, South Clearwater
- When
- June 11, 10:00 AM CST to 12:00 PM CST
- Where
- South Clearwater forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 47.578, -95.379 (the zone’s center; the record gives no point)
High Wind, Hubbard
- When
- June 11, 10:00 AM CST to 12:00 PM CST
- Where
- Hubbard forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- Public
- Coordinates
- 47.109, -94.917 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Iowa, June 11 to 13, 20084 deaths · 48 injured · EF3 · 18 events
- Tornadoes and Hail in Kansas, June 11, 20083 deaths · 3 injured · $86 million · EF4 · 15 events
- Tornadoes and Flash Flood in Minnesota, June 11 to 12, 20083 deaths · 2 injured · $1.0 million · EF1 · 10 events
- Tornadoes and Flood in Kansas, June 11, 2008$7.1 million · EF3 · 55 events
- Flash Flooding and Damaging Wind in Iowa, June 11, 20081 death · $76,000 · 56 kt wind · 6 events
- Tornado and Flash Flooding in Iowa, June 11 to 13, 2008$2.4 million · EF0 · 82 events
- Tornadoes and Flash Flooding in Iowa, June 11, 2008$505,000 · EF2 · 16 events
- Flooding in South Dakota, June 11 to 13, 20081 death · 2 events
- Hail and Damaging Winds in Georgia, June 11 to 12, 2008$2.5 million · 1.75 in hail · 37 events
- High Wind in Minnesota, June 11, 2008$1.6 million · 50 kt wind · 12 events
- Flash Flood and Hail in Nebraska, June 11, 2008$1.4 million · 1.75 in hail · 15 events
- Tornadoes and Damaging Wind in Minnesota, June 11, 20081 injured · $175,000 · EF1 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 118620, 118621, 118622, 118624, 118632, 118623, 118625, 118626, 118627, 118628, 118629, 118630, 118631.